K. Balachandran, M. Chandrasekaran, "Existence of solutions of nonlinear integrodifferential equation with nonlocal condition", International Journal of Stochastic Analysis, vol. 10, Article ID 341869, 10 pages, 1997. https://doi.org/10.1155/S104895339700035X
Existence of solutions of nonlinear integrodifferential equation with nonlocal condition
In this paper we prove the existence and uniqueness of local and global solutions of a nonlocal Cauchy problem for a class of integrodifferential equation. The method of semigroups and the contraction mapping principle are used to establish the results.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.